Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 52, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 21, 2013, 4:34 PM CDT for Jefferson County, Rock County, Walworth County, Wisconsin. It was in force for 41 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2013, 4:34 PM CDT (21:34 UTC)
- Expired
- Jul 21, 2013, 5:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jefferson County, WI, Rock County, WI, Walworth County, WI
The radar
The Milwaukee radar (KMKX), 19 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 4:40 PM CDT | TSTM WND DMG | Whitewater, WI | DAMAGE REPORTED TO POLICE FROM PRIVATE RESIDENTS. TREES REPORTED DOWN AS WELL. |
| Jul 21, 4:40 PM CDT | TSTM WND GST 50 | 1 E Whitewater, WI | ALSO PEA SIZED HAIL. MKE SKYWARN. |
| Jul 21, 4:40 PM CDT | TSTM WND GST 53 | Whitewater, WI | WWATR |
| Jul 21, 4:40 PM CDT | HAIL 1 | Whitewater, WI | TIME ESTIMATED FROM OBS AND RADAR. |
| Jul 21, 4:53 PM CDT | TSTM WND DMG | La Grange, WI | TREES DOWN |
| Jul 21, 5:00 PM CDT | TSTM WND DMG | 1 E Whitewater, WI | SOME OF THE ROOFING MATERIAL WAS RIPPED OFF OF A HOUSE UNDER CONSTRUCTION. |
| Jul 21, 5:00 PM CDT | HAIL 0.5 | 1 E Whitewater, WI | SPOTTER WAS NOT HOME AT TIME. HAIL SIZED ESTIMATED USING WEB CAMERA. PILES OF HAIL WERE EXITING DOWNSPOUTS. HAIL WAS PEA SIZED 30 MINUTES AFTER FALLING. ALL WINDOW SCREENS ON 3 SIDES OF HOUSE WERE TORN BY HAIL AND WILL NEED TO BE REPLACED. MOST OF VEGETABLE GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.6 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1422 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
008
WUUS53 KMKX 212134
SVRMKX
WIC055-105-127-212215-
/O.NEW.KMKX.SV.W.0052.130721T2134Z-130721T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
434 PM CDT SUN JUL 21 2013
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
NORTHEASTERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
NORTHWESTERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 515 PM CDT
* AT 431 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
WHITEWATER...AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PALMYRA AROUND 455 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LA
GRANGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4277 8884 4289 8883 4290 8872 4290 8854
4284 8853 4276 8854
TIME...MOT...LOC 2134Z 273DEG 22KT 4283 8876
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
670
WWUS53 KMKX 212152
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
452 PM CDT SUN JUL 21 2013
WIC055-105-127-212215-
/O.CON.KMKX.SV.W.0052.000000T0000Z-130721T2215Z/
JEFFERSON WI-WALWORTH WI-ROCK WI-
452 PM CDT SUN JUL 21 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ROCK...NORTHWESTERN WALWORTH AND SOUTHEASTERN JEFFERSON COUNTIES
UNTIL 515 PM CDT...
AT 449 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PALMYRA...AND
MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN ROCK...NORTHWESTERN WALWORTH AND SOUTHEASTERN JEFFERSON
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4277 8884 4289 8883 4290 8872 4290 8854
4284 8853 4276 8854
TIME...MOT...LOC 2152Z 273DEG 22KT 4282 8861
HAIL...1.00IN
WIND...60MPH
$$
MGG905
WWUS53 KMKX 212204
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
504 PM CDT SUN JUL 21 2013
WIC055-105-127-212214-
/O.CAN.KMKX.SV.W.0052.000000T0000Z-130721T2215Z/
JEFFERSON WI-WALWORTH WI-ROCK WI-
504 PM CDT SUN JUL 21 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROCK...
NORTHWESTERN WALWORTH AND SOUTHEASTERN JEFFERSON COUNTIES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4277 8884 4289 8883 4290 8872 4290 8854
4284 8853 4276 8854
TIME...MOT...LOC 2204Z 273DEG 22KT 4282 8851
$$
MGGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:32 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jul 21, 3:32 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 332 PM CDT SUN JUL 21 2013 .SHORT TERM... TONIGHT...FORECAST CONFIDENCE MEDIUM WARM ADVECTION FOCUSED ACRS CNTRL WI WITH TSRA AFFECTING NRN CWA. MEANWHILE PVA IS INCREASING INTO SRN WI WITH SRN MN/NRN IA SHORTWAVE. STORMS DEVELOPING ACROSS THE REST OF SC WI IN RESPONSE TO THIS. ALSO DECENT AXIS OF MLCAPE FROM NRN IL INTO SC WI. HRRR MODEL DID A GOOD JOB WITH BLOWING UP THIS AREA. AIRMASS MORE STABLE ACROSS NE CWA. WILL HAVE HEFTY POPS INTO THIS EVENING ESP ACROSS THE WEST AND NORTH. PRECIPITABLE WATER VALUES AROUND 1.5...SO SOME DECENT RAINS IN SPOTS. WILL MAKE LAST MINUTE ADJUSTMENTS TO THE WAA PCPN IN THE NRN CWA. BUT OVERALL THE NAM12 AND 4KM WRF SHOW CWA DRY FOR THE BULK OF THE NIGHT ONCE THIS AFTN/ERLY EVE ACTIVITY WINDS DOWN. CONSSHORT POPS LOOK PRETTY GOOD IN THIS REGARD. WITH THIS INITIAL WAA SHIFTING OFF AND INFLUENCE OF SHORTWAVE TRNDING FURTHER SOUTH THE RELATIVE MIN IN PRECIP PLAYED OUT BY THE MODELS IS PLAUSIBLE ACROSS THE CWA. MONDAY...FORECAST CONFIDENCE MEDIUM SECOND WAA SURGE ARRIVES WITH 850 THERMAL RIDGE EXTENDING INTO CWA WITH 850 TEMPS RISING TO 17-19C AND 925 TEMPS 22-24C. SURFACE COLD FRONT WILL MOVE INTO NW WI. AIRMASS EXPECTED TO BE QUITE WARM AND UNSTABLE. MODELS DEVELOP PRE-FRONTAL CONVECTION WITH THE HELP OF 500 MILLIBAR SHORTWAVE AND INCREASING UPPER DIVERGENCE. HOWEVER BULK OF THE PRECIP HANGS BACK FURTHER TO THE NORTHWEST. WILL HAVE SMALL POPS IN THE AFTERNOON. WILL HAVE TEMPS WELL INTO THE 80S. DEW POINTS HIGHER AS WELL. MONDAY NIGHT THROUGH THURSDAY...FORECAST CONFIDENCE MEDIUM LOW PRESSURE WILL MOVE ACROSS ONTARIO TO FAR SRN JAMES BAY CANADA MON NT WITH THE TRAILING COLD MOVING ACROSS CENTRAL AND SRN WI. DECENT LOW LEVEL FRONTOGENESIS AND MOISTURE CONVERGENCE ALONG THE FRONT ALONG WITH AN APPROACHING VORT MAX FROM THE NW MAY BE ENOUGH TO MAINTAIN THE CONVECTION THROUGHOUT THE NIGHT. MDT INSTABILITY WITH SHOWALTER INDICES AROUND -4C WILL BE SUSTAINED THROUGHOUT THE NIGHT AS WELL. THUS WENT WITH LIKELY POPS FROM NW TO SE ACROSS THE CWA MON NT. THE ACTUAL FROPA MAY NOT OCCUR IN SE WI UNTIL AFTER 12Z SO KEPT SOME POPS FOR TUE AM. FAIRLY HIGH DEWPOINTS MAY LINGER BACK INTO THE COLD AIR ADVECTION SO STRATOCUMULUS CLOUDS COULD HANG INTO THE EARLY AFTERNOON BUT EXPECT IMPROVING CLOUD COVER AFTERWARD. KEPT TEMPS DOWN TO ACCOUNT FOR THE LINGERING CLOUDS AND COLD ADVECTION. HIGH PRESSURE TO THEN BUILD INTO WI FOR TUE NT INTO THU. TEMPS WILL BE SLIGHTLY BELOW NORMAL. A WEAK SHORTWAVE TROUGH MAY BRING SOME MID LEVEL CLOUDS AND SPRINKLES FOR THU. .LONG TERM... FRIDAY THROUGH SUNDAY...FORECAST CONFIDENCE MEDIUM AN ORGANIZED UPPER TROUGH WILL PIVOT SEWD THEN EWD INTO THE GREAT LAKES REGION FOR THE WEEKEND. THIS WILL MAINTAIN CHANCES OF SHOWERS AND THUNDERSTORMS AND BELOW NORMAL TEMPS. DRIER AND EVEN COOLER CONDITIONS WILL ARRIVE FOR LATER ON SUN. && .AVIATION/00Z TAFS/...VFR THIS PERIOD. HOWEVER SCATTERED TSRA DEVELOPING DUE TO COMBO OF WAA AND APPROACHING SHORTWAVE. ATTM LOOKS TO BE AN EVENT MAINLY FOR KMSN AREA. CONCERNED SOME OF THIS ACTIVITY WILL WORK INTO SC WI LATER THIS AFTERNOON/EVENING. MODELS SHOW AN OVERALL MIN IN PRECIP AFTER THIS TSRA WINDS DOWN. AS COLD FRONT APPROACHES LATER MONDAY INTO MONDAY NIGHT...TSRA CHANCES WILL ONCE AGAIN BE ON THE INCREASE. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TONIGHT/MONDAY AND AVIATION/MARINE...COLLAR MONDAY NIGHT THROUGH SUNDAY...GEHRING
Hazardous weather outlook, Jul 21, 4:02 PM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 402 PM CDT SUN JUL 21 2013 WIZ046-047-051-052-056>060-062>072-220945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 402 PM CDT SUN JUL 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS WITH HEAVY RAIN WILL WEAKEN DURING THE EARLY EVENING. SOME URBAN AND SMALL STREAM FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE LIKELY MONDAY NIGHT WITH THE PASSAGE OF A COLD FRONT. A FEW THUNDERSTORMS COULD LINGER INTO SOUTHEAST WISCONSIN TUESDAY MORNING. CHANCES OF THUNDERSTORMS RETURN FOR FRIDAY AND THE WEEKEND AS LOW PRESSURE APPROACHES FROM THE NORTHWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED BUT WILL CLOSELY BE MONITORED FOR MONDAY NIGHT. LMZ643>646-220945- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 402 PM CDT SUN JUL 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A SMALL CRAFT ADVISORY MAY BE NEEDED TUESDAY AFTERNOON THROUGH WEDNESDAY DUE TO NORTH WINDS GENERATING HIGH WAVES. THUNDERSTORMS ARE LIKELY MONDAY NIGHT WITH THE PASSAGE OF A COLD FRONT. A FEW THUNDERSTORMS COULD LINGER TUESDAY MORNING. CHANCES OF THUNDERSTORMS RETURN FOR FRIDAY AND THE WEEKEND AS LOW PRESSURE APPROACHES FROM THE NORTHWEST. MG WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jul 21, 2:34 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 234 PM CDT SUN JUL 21 2013 WIZ063-212030- DANE- 234 PM CDT SUN JUL 21 2013 ...STRONG THUNDERSTORMS MOVING INTO SOUTH CENTRAL DANE COUNTY... AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF FITCHBURG TO 9 MILES SOUTH OF OREGON...MOVING NORTHEAST AT 15 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... OREGON BY 255 PM CDT... FITCHBURG BY 305 PM CDT... STOUGHTON BY 315 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. MGG
Special weather statement, Jul 21, 3:02 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 302 PM CDT SUN JUL 21 2013 WIZ056-212100- SAUK- 302 PM CDT SUN JUL 21 2013 ...STRONG THUNDERSTORMS OVER SAUK COUNTY... AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL STRONG THUNDERSTORMS OVER SAUK COUNTY. PENNY SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS OVER THE NEXT HOUR. THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON. * THE THUNDERSTORM WILL BE NEAR... LONE ROCK AIRPORT BY 310 PM CDT... SPRING GREEN BY 330 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MGG
Special weather statement, Jul 21, 3:35 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 335 PM CDT SUN JUL 21 2013 WIZ046-047-051-056>059-062>064-212130- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN LAKE-IOWA-JEFFERSON-MARQUETTE-SAUK-WASHINGTON- 335 PM CDT SUN JUL 21 2013 ...THUNDERSTORMS WITH HEAVY RAIN AFFECTING PORTIONS OF SOUTHERN WISCONSIN... AT 326 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LARGE AREA OF THUNDERSTORMS FROM SAUK COUNTY THROUGH WESTERN SHEBOYGAN COUNTY...THE GREATEST CONCENTRATION ALONG AND NORTH OF INTERSTATE 94. RAINFALL RATES OF 1-2 INCHES PER HOUR ARE LIKELY WITH THESE STORMS AS THEY MOVE EAST AT 30 MPH. SOME OF THE RAIN FROM THESE STORMS WILL TRAIN ACROSS THE SAME AREA. PEA SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WOODLAND... IRON RIDGE... RUBICON... ALTO... WAUPUN... FAIRWATER... GREEN LAKE... MAYVILLE... KEKOSKEE... BRANDON... NENNO... ADDISON... RIPON... OAK CENTER... LAGODA... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. COLLAR
Local storm report, Jul 21, 4:08 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
408 PM CDT SUN JUL 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 3 SE EAGLE 42.85N 88.43W
07/21/2013 M0.25 INCH WAUKESHA WI TRAINED SPOTTER
ALSO TORRENTIAL RAIN.
0406 PM HEAVY RAIN 1 SW PALMYRA 42.87N 88.60W
07/21/2013 M2.10 INCH JEFFERSON WI NWS EMPLOYEE
MOSTLY IN PAST 30 MINUTES.
&&
CRAVENThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 4:09 PM CDT | Severe Thunderstorm Warning | MKX | Walworth, Waukesha | 36 min |
| Jul 21, 4:31 PM CDT | Areal Flood Advisory | MKX | Dane | 6 hr |
| Jul 21, 4:48 PM CDT | Areal Flood Advisory | MKX | Jefferson, Racine, Walworth, Waukesha | 3 hr |
| Jul 21, 6:27 PM CDT | Areal Flood Advisory | MKX | Kenosha, Racine | 3 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.